# SDR UIEA2018112102673

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,341 hours, 15,798 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 4778
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CONTROL INOP /    ( CABIN COMPT TEMP CONTROL SYSTEM / ALL CARGO CONFIGURATION )( PLACED ON MDDR 103188  FOUND ZONE TRIM VALVE IN-OP. DOES NOT ROTATE. EVEN WITH MANUAL KNOB.NEEDS A TRIM VALVE P/N 398786-5   REF LOGPAGE 0974275 - REMOVED AND REPLACED TRIM AIR MODULATING VALVE AND PERFORMED SYSTEM TEST PER AMM 21-61-07; MDDR 103188 CLEARED AT THIS TIME. )
